Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Iron supplements side effects men

Premium Questions

Dr. Ivan Romic MD

was a few weeks ago when she took my blood. Not anemic, but low. She prescribed Ferralet90 iron supplement, which is 90 mg once daily. I m a but concerned about the side effects, but I guess I... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Mahesh Koregol MD

Limited for Iron supplement. Today I took it for the first time , I felt chest pain and had a vomiting ... to be one of the side effects of the tablet. Please suggest if it is safe to take this... View answer

Answered by : Dr. Mahesh Koregol ( Infertility Specialist)
Dr.    Alexander H. Sheppe MD

for hormonal imbalance. im also taking an iron supplement. Any helpful advise? ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Ivo Ditah MD

in the late 60's and early 70's and competed against the top men of that era. I still attend the gym 3 or 4 times a week and for a man of my age I am in reasonably good shape. I take various supplements from ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Grzegorz Stanko MD

. I have been prescribed iron supplements which at first seemed to help some and raised the level ... will resort to B12 injections. My question is this: is this a common side effect of having... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)

Public Forum Discussions

Dr. Prateek MD

Hi, I am taking zinlori 75 and an Iron supplement . I had inflamation of the stomach lining, and I was anemic. I wanted to take an iron supplement which is less irritating for the stomach. Do... View answer

Answered by : Dr. Prateek ( General & Family Physician)
Dr.  Sourav Ganguly MD

I am 27 weeks pregnant now. My hemoglobin level is 7.8. Prenatal and iron supplements make me to vomit and I tried a lot to take them. But no use, still I vomit. I want to increase my iron without ... View answer

Answered by : Dr. Sourav Ganguly ( General & Family Physician)
Dr. Sudhir MD

side effect of the supplement or should I see my GP again? I am also asked to take Vitamin D ...Hello Doctor, I have been prescribed with an iron supplement recently. I take a prescribed... View answer

Answered by : Dr. Sudhir ( Internal Medicine Specialist)
Dr. Akshay Joshi MD

Is there a form of iron supplement at a level for iron deficiency that doesnt cause indigestion or break the bank? I m taking ferrous sulphate 200mg twice daily and am not liking the side... View answer

Answered by : Dr. Akshay Joshi ( Pediatrician)
Dr. Gaurang Krishna MD

of finasteride and minixidil 3%. also vb7 forte and iron supplements . i started using them since tendays and now just went through the side effects of minoxidil and finasteride. Also its... View answer

Answered by : Dr. Gaurang Krishna ( Dermatologist)

Mobile Questions and Answers

Dr.  Divakara MD

HI AT the maximum it can cause Gastritis . But no significant side effects .

Dr. Rakesh Sharma MD

There is no side effects as such.bloating , constipation and weight gain are not side effects. but get your blood tested for anemia.And thyroid function. Take Iron supplements.

Dr.  Satvinder Bakshi MD

she will need iron supplementation with either a syrup or tablets , both have some side effects , so please consult your doctor for the prescription.thanks